English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Sturm bounds for Siegel modular forms of degree 2 and odd weights

Kikuta, T., & Takemori, S. (2019). Sturm bounds for Siegel modular forms of degree 2 and odd weights. Mathematische Zeitschrift, 291(3-4), 1419-1434. doi:10.1007/s00209-018-2213-z.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-76A4-E Version Permalink: http://hdl.handle.net/21.11116/0000-0004-76A5-D
Genre: Journal Article

Files

show Files
hide Files
:
arXiv:1508.01610.pdf (Preprint), 207KB
Name:
arXiv:1508.01610.pdf
Description:
File downloaded from arXiv at 2019-08-14 16:41
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Kikuta-Takemori_Sturm Bounds For Siegel Modular Forms Of Degree 2_2019.pdf (Publisher version), 486KB
 
File Permalink:
-
Name:
Kikuta-Takemori_Sturm Bounds For Siegel Modular Forms Of Degree 2_2019.pdf
Description:
-
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1007/s00209-018-2213-z (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Kikuta, Toshiyuki, Author
Takemori, Sho1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Number Theory
 Abstract: We correct the proof of the theorem in the previous paper presented by Kikuta, which concerns Sturm bounds for Siegel modular forms of degree $2$ and of even weights modulo a prime number dividing $2\cdot 3$. We give also Sturm bounds for them of odd weights for any prime numbers, and we prove their sharpness. The results cover the case where Fourier coefficients are algebraic numbers.

Details

show
hide
Language(s): eng - English
 Dates: 2019
 Publication Status: Published in print
 Pages: 16
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: arXiv: 1508.01610
URI: http://arxiv.org/abs/1508.01610
DOI: 10.1007/s00209-018-2213-z
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematische Zeitschrift
  Abbreviation : Math. Z.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Springer
Pages: - Volume / Issue: 291 (3-4) Sequence Number: - Start / End Page: 1419 - 1434 Identifier: -